# SDR UPS04842541

- Difficulty date: May 13, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, MAIN CABIN FS AT 995 SEAT TRACK -E- HAS CORROSION BETWEEN LUGS.  REMOVED CORROSON FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBOARD 1000 TO 1060.  CUT SEAT TRACK FROM STA 830 TO 1100 IAW EO DC8 5320517C DWG DC8 53B 003.  MAT ID SEAT TRACK 2772660 PO SPO905314, & 2 SPLICE FITTING SEAT TRACK.  ALODINED AND PRIMED.  INSTALLED SEAT TRACK & 2 SPLICE FITTING, INSTALLED FLOORBOARD FROM STA 1000-1060 IAW DC8 SRM 51-3-0, 51-3-1.
